Format

Send to

Choose Destination
Rev Med Interne. 2008 Sep;29(9):744-7. doi: 10.1016/j.revmed.2008.06.003. Epub 2008 Aug 3.

[Cutaneous lupus induced by etanercept in rheumatoid arthritis].

[Article in French]

Author information

1
Service de rhumatologie, hôpital El-Ayachi, CHU de Rabat-Salé, 10000 Rabat-Salé, Maroc. abourazakf@yahoo.fr

Abstract

Therapy with anti-TNFalpha in rheumatoid arthritis may induce autoimmune disorders. Induction of autoantibodies is frequently observed, but lupus-like syndrome is rare and few cases only have been reported. We report a 41-year-old female, treated with etanercept for a rheumatoid arthritis, who developed a cutaneous lupus induced without any other organ involvement, associated with high ANA and DNA antibody titres. The skin biopsy and the histological analysis with immunofluorescence confirmed the diagnosis. The anti-TNFalpha treatment was stopped. Corticosteroids were increased and hydroxychloroquine administered because skin lesions persist after three months.

PMID:
18676065
DOI:
10.1016/j.revmed.2008.06.003
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center